# SDR SWAA2022040490092

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 77,234 hours, 45,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY L/H UPPER EMERGENCY BATTERY PACK BAD / [01] R/R BATTERY PACK @ M1673 POWER SUPPLY PER MM: 33-51-06.
